It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I took provachol with zetia..as my dr freaked out with my cholesterol being 376...I freakd also and mine is hereditary. My son who was only 30 at the time they discovered his is a west point grad who wakes up at 5am runs 6 miles and eats very healthy as his wife is a health nut. he is taking cholestrol lowering drugs..I hate that..but..he doesnt have side affects. I took the provachol and zetia..it was the only one that took 2 months to actually hurt my muscles..when it did I knew it was the provachol because one (1) day on lipitor tore me up..I couldnt move..I was in so much pain and My brain was hurting and i couldnt think or even open my eyes...it took 2 days for it to wear off..and that was just ONE DAY on lipitor..then they tried me on something else and that took 3 days before the muscles hurt but it did...so i decided to not take anything..then a few yrs later..the really high cholesterol and i agreed to the provachol and zetia..I did it for 2 mos and it brought the 376 to 276..so 100 pts down..but i had to get off as my muscles in the bk of my legs hurt so bad..I felt good just getting it down to the 276..well, it stayed there till now..I went in at 304..so my new dr as I moved alot due to military assignments with my husband...now civilian retired..and I told my internest..have to see one as I have multiple problems..seizure disorder..etc..anyway..she put me on tricor.or should I say...TRICOR..ouch..well, within 2 hrs I had tight muscles in the spine and up to the head and my brain felt tight..it wouldnt let me sleep..then when I did eventually fall asleep..I woke early with this horrible pain in the lower back and just above it..and noticed my back leg muscles hurting really bad and my inner arm hurting..whoa..i went to pee and almost couldnt..finally did and went to drink water and had to go do the other thing..number 2..and noted that the bowel was whitish yellow..and hurt to go...so the pain in the lower back was from the bowel back there..and the pain just above it might be my kidneys...I only took ONE PILL...that was it..I didnt take another..I saw my dr that day because of another apt with her..and told her..and she said look...you cholesterol is so high you can handle a little pain or side affects...I looked her in the eye and said NO, I cant..I had been tried on several seizure drugs that almost destroyed my leg muscles to where i almost couldnt walk...the one Im on now.keppra...is great for seizures..it has some side affects ..but I take a lower dose than most and it works..but weakness and some muscle aches come with it..and mood swings...so adding this tricor Im sure didnt help that...plus ..I have IBS..yea...if you have IBS then taking anything that affects the bowel will affect IBS...I found out that TRICOR does affect teh bowel and that is why the bowel pain and the yellowish stool...man...all these meds do is complicate things and make them worse..my mom is a naturopath...she knows what to take..now they are trying to put me on blood pressure meds..I have white coat anxiety so my blood pressure goes up when I go in...my older drs knew to recheck me later and it was down..I forgot to tell this one as she is new...but she ordered some blood pressure pills for it..and I spoke to my mom and she said HAWTHORNE..and some other stuff...but I have problems with even natural stuff as well...so...i will wait till this awful pain in the lower bowel near the rectum goes away..as I PRAY IT WILL.. I dont like to hear SIDE AFFECTS BEING PERMANENT...as my seizures that i had only 3 of...were from taking an antidepressant and then trying to get off slowly with a drs help. I was given an anti depressant in place of an estrogen drug after a hysterectomy...so now I have to take a seizure drug..so be careful...just because an MD writes a script doesnt mean you have to be a dummy and just take it...THEY ARE NOT GODS.. just ordianary people who went to school and are doign what they were taught...but you have common sense and know your own body...also I trust in God and pray about things now..
what is wrong with your husband's feet...i only ask becuase I have some numbness under both my feet but when i step on something or something is in my shoe..oh man i go thru the roof...I agree with you on that statin drug thing as i just left a post abt the drugs..there are some other drugs that act like statin .which i was fooled into taking..as the dr makes it seem like Im going to die right now from cholesterol overload...so, I agreed to take the TRICOR.. well, I wound up as its happening now..with lower back pain being in the bowel and kidneys...and leg and arm and spine and brain pain..most have gone except the leg muscle pain and the lower back bowel pain...I say bowel as my bowel changed to a whitish yellow and when I told my dr she said..yes that is the TRICOR ..it works in the bowel...i do have IBS...so it was intensified..and am now sitting here typing this with much pain in that area..mind you it mimmics having injured my tailbone pain... but I know its bowel...its like something is hurting inside..earlier I felt it more on one side then the other..I was told to drink tons of water and wash it out of my system...but...it takes longer to get it out of the bowel since that is where it works..Im praying that since I only took one...1....that it didnt do much damage....and will go away and that my kidneys wiill be ok...I cant seem to get enough water though and maybe that is a good thing to wash the sucker out..drs dont realizze...I was abt to tell mine when she said..to just continue taking it that it was better then a stroke from high cholesterol...to suffer the pain...what idiots...not just suffer the pain..how about permanent damage...I also felt a tightness in my heart...that is gone thank God but..get this .my blood pressure was up...it was high..145/100...I never have that ...I know it was the tricor....she ordered some blood pressure pills which I will get and let it sit and see how my blood pressure goes over a few days then start on a regimine of exercise and diet..if this other pain goes away..dont they realize that when they kill you with a drug that you cant perform the exercise etc...like my husband who is diabetic becuase of exposure to chemicals from veitnam...then metformin is the first drug ..which made him sick..and want to eat everything in site...slowly his weight went higher and higher..then he got worse..so they put him on insulin...well, he ate more and more as it causes you to be hungry all the time..now he is out of site over weight..and what is the first thing they say...GET THAT WEIGHT DOWN AND YOU WILL BE BETTER.. right...then dont give drugs that cause you to want to eat everything in site...I know it does becuase they tried me on it and I noticed it...I did want everything in site..so I got off..and it quit...I got something natural for type II something called glucobetic i think...and I ate right and took that and bang...from 6.1 to 5.8...I told my dr when I went back...and he saw it was good and I said forget metformin...Im taking a natural supplement..and he got upset....they get kickbacks from the pharmacueticals...now that is not to say all drs are bad adn all meds are bad...i take meds...keppra...have to..we just need more investigation and a good dr that cares abt the patient ...one that LISTENS MORE CAREFULLLY....





All times are GMT -7. The time now is 09:41 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!